Alert archive / New Jersey / Small Craft Advisories in 2013

Small Craft Advisory 65, NWS Philadelphia/Mount Holly

July 25, 2013

NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 25, 2013, 3:07 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2013, 3:07 PM EDT (19:07 UTC)
Expired
Jul 26, 2013, 12:00 PM EDT
In force
21 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WHUS71 KPHI 251907
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT THU JUL 25 2013
 
ANZ450>455-260815-
/O.NEW.KPHI.SC.Y.0065.130725T1907Z-130726T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
307 PM EDT THU JUL 25 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT FRIDAY.

* WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...SMALL CRAFT ADVISORY CONDITIONS ARE STARTING AND SHOULD
  LAST THROUGH THE NIGHT INTO FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
744 
WHUS71 KPHI 252318
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT THU JUL 25 2013

ANZ450>455-261230-
/O.CON.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
718 PM EDT THU JUL 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...

* WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...SMALL CRAFT ADVISORY CONDITIONS SHOULD PEAK TONIGHT WITH
  CONDITIONS SLOWLY IMPROVING ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
962 
WHUS71 KPHI 260145
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
945 PM EDT THU JUL 25 2013

ANZ450>455-261445-
/O.CON.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
945 PM EDT THU JUL 25 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...

* WINDS...NORTHEAST TO NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 8 FEET.

* TIMING...SMALL CRAFT ADVISORY CONDITIONS SHOULD PEAK TONIGHT 
  WITH CONDITIONS SLOWLY IMPROVING ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
626 
WHUS71 KPHI 260740
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT FRI JUL 26 2013

ANZ450>455-261600-
/O.CON.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 AM EDT FRI JUL 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTH AT 10 TO 20 KNOTS.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$
440 
WHUS71 KPHI 261556
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1156 AM EDT FRI JUL 26 2013

ANZ450>455-261700-
/O.EXP.KPHI.SC.Y.0065.000000T0000Z-130726T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1156 AM EDT FRI JUL 26 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EDT TODAY...

THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT NOON. CONDITIONS
HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS; ALTHOUGH, A FEW
ISOLATED WAVES OF 5 FEET ARE STILL POSSIBLE FOR THE NEXT FEW
HOURS, ESPECIALLY OFF THE DELAWARE COAST.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 10:05 AM EDT, 5 hours 2 minutes earlier.

Area forecast discussion, Jul 25, 10:05 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EDT THU JUL 25 2013

.SYNOPSIS...
A COLD FRONT OFF THE EAST COAST WILL REMAIN NEARLY STATIONARY
THROUGH THE WEEKEND. HIGH PRESSURE ACROSS OUR REGION WILL MOVE TO
THE NORTHEAST BY FRIDAY AS LOW PRESSURE MOVES TOWARD THE NORTH
ALONG THE STALLED BOUNDARY OFFSHORE. ANOTHER COLD FRONT WILL
SLOWLY DROP THROUGH THE AREA SUNDAY NIGHT INTO MONDAY MORNING.
HIGH PRESSURE THEN MOVES BACK IN BEHIND THE COLD FRONT ON TUESDAY
AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WITH THE MID MORNING UPDATE, WE LOWERED HOURLY TEMPERATURES BY
SEVERAL DEGREES FOR THE REMAINDER OF THE MORNING AND INTO THIS
AFTERNOON, AS THE EXTENSIVE CLOUD COVER ACROSS THE REGION AND
NORTHEAST FLOW HAS KEPT READINGS IN CHECK. WE ALSO LOWERED TODAYS
MAX TEMPERATURES BY A FEW DEGREES, AND THIS LOOKS TO BE IN LINE
WITH 12Z SOUNDING DATA FROM AROUND THE AREA AND WITH THE
CONTINUED CLOUDY CONDITIONS AND COOL NORTHEAST WINDS. IN
ADDITION, BASED ON RECENT RADAR IMAGERY, WE REMOVED THE MENTION OF
ISOLATED SHWRS FOR THE NEXT FEW HOURS NEAR THE I-95 CORRIDOR AS
THE SHWR ACTIVITY THUS FAR HAS HELD CLOSER TO THE COAST.

OTHERWISE, A FRONTAL BOUNDARY IS LOCATED WELL OFF THE COAST TODAY
WITH HIGH PRESSURE EXTENDING FROM THE SAINT LAWRENCE RIVER VALLEY
ACROSS THE EASTERN AND SOUTHERN PARTS OF THE GREAT LAKES REGION TO
THE MIDDLE MISSISSIPPI RIVER VALLEY. A MID LEVEL TROUGH EXTENDS
FROM AROUND LAKE HURON TO OHIO TO THE SOUTHERN APPALACHIANS TO THE
NORTHEASTERN GULF OF MEXICO. THE TROUGH IS FORECAST TO DRIFT
EASTWARD TODAY WITH ITS AXIS REACHING CENTRAL PENNSYLVANIA AND
CENTRAL VIRGINIA TOWARD EVENING. AS THE MID LEVEL FLOW OUT AHEAD
OF THE APPROACHING TROUGH BECOMES INCREASINGLY FROM THE SOUTHWEST,
THE SURFACE FRONT WILL NOT HAVE MUCH OF AN EASTWARD PUSH BEHIND IT
AND IT SHOULD REMAIN NEARLY STATIONARY. A DEVELOPING SURFACE LOW
WAS LOCATED ALONG THE FRONT OFF THE SOUTH CAROLINA COAST EARLY
TODAY. THE LOW IS EXPECTED TO RIDE THE BOUNDARY AND IT SHOULD
REACH THE WATERS OFF CAPE HATTERAS TOWARD EVENING.

SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY CONTINUE TO RIDE
NORTH NORTHEASTWARD ALONG THE FRONTAL BOUNDARY, AFFECTING OUR
COASTAL WATERS AND OUR COUNTIES ALONG THE COAST. WE WILL CONTINUE
TO MENTION ISOLATED SHOWERS ALONG THE INTERSTATE 95 CORRIDOR FOR
TODAY WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS NEAR THE
COAST AND OVER OUR COASTAL WATERS. NO PRECIPITATION IS EXPECTED
FOR CHESTER COUNTY UP INTO NORTHWESTERN NEW JERSEY AND POINTS TO
THE WEST.

RELATIVELY COOL AND DRY AIR WILL CONTINUE TO BE DRAWN INTO OUR
REGION ON A NORTH TO NORTHEAST WIND TODAY. IT SHOULD UNDERCUT THE
LAYER OF MOIST AIR THAT IT WILL BE DISPLACING, LIFTING IT AND
RESULTING IN THE DEVELOPMENT OF A FAIR AMOUNT OF STRATOCUMULUS.
THERE WILL BE LIMITED SUNSHINE TODAY IN MUCH OF OUR REGION AND
CONDITIONS WILL REMAIN RATHER STABLE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE MID LEVEL TROUGH IS FORECAST TO PASS SLOWLY OVERHEAD TONIGHT.
MEANWHILE, THE SURFACE LOW IS EXPECTED TO MOVE FROM THE WATERS OFF
CAPE HATTERAS TO A LOCATION ABOUT 250 OR 300 MILES OFF THE
SOUTHERN NEW JERSEY COAST AROUND DAYBREAK ON FRIDAY.

AS THE FRONTAL BOUNDARY AND THE LOW MOVE AWAY FROM THE COAST
TONIGHT THERE WILL BE A DECREASING CHANCE FOR PRECIPITATION IN OUR
SOUTHERN AND EASTERN COUNTIES. IT WILL REMAIN DRY IN THE WEST AND
NORTH.

A NORTHERLY WIND IS EXPECTED FOR TONIGHT AROUND 5 TO 10 MPH
INLAND AND PERHAPS FROM 10 TO 15 MPH NEAR THE COAST. LOW
TEMPERATURES SHOULD BE IN THE 50S UP NORTH AND IN THE LOWER AND
MIDDLE 60S ELSEWHERE.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
STALLED FRONTAL BOUNDARY REMAINS TO OUR EAST FOR THE FIRST PART
OF THE LONG TERM WITH PERSISTENT EAST COAST TROUGHING ALOFT. A
PIECE OF MID-LEVEL ENERGY, CURRENTLY OVER THE CENTRAL PLAINS, WILL
DIVE INTO THE BASE OF THE TROUGH TODAY AND BEGIN TO FORM A SURFACE
LOW PRESSURE SYSTEM ACROSS THE SOUTHEAST. THIS WAVE WILL RIDE
ALONG THE FRONTAL BOUNDARY TOWARDS OUR REGION AND PASS OFF THE
COAST OF NEW ENGLAND BY SATURDAY. FOR THE MOST PART THE BETTER
UPPER LEVEL FORCING/DYNAMICS WILL REMAIN TO THE EAST OF THE REGION
SO AT MOST OUR COASTAL ZONES HAVE THE BEST CHANCE AT SEEING RAIN
FROM ITS PASSAGE. ONE THING MORE LIKELY ARE THE NORTHEASTERLY
WINDS THAT WILL KEEP TEMPERATURES ON FRIDAY BELOW AVERAGE WITH
AMPLE CLOUD COVER.

EVEN STRONGER ENERGY BEGINS TO DROP INTO THE TROUGH BY SATURDAY
AND FORMS A MID-LEVEL CLOSED LOW ACROSS THE NORTHERN GREAT LAKES
REGION. THIS LOW WILL SLOWLY MOVE TOWARDS THE EAST THROUGH THE
REMAINDER OF THE WEEKEND PUSHING THROUGH ANOTHER COLD FRONT BY
LATE SUNDAY NIGHT. OUT AHEAD OF THE COLD FRONT WE WILL RETURN TO A
SOUTH-SOUTHWEST FLOW BOTH AT THE SURFACE AND ALOFT. THIS WILL PUMP
MORE MOISTURE BACK INTO THE REGION THOUGH THE SURFACE FLOW WILL BE
RATHER WEAK. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON
SATURDAY AS MORE INSTABILITY, TIED TO THE MOISTER AIR MASS, ADVECTS
BACK INTO THE REGION. PWATS WILL ALSO INCREASE BACK ABOVE
CLIMATOLOGY...AROUND 1.75 INCHES.

BY SUNDAY THE FRONT WILL BE SLOWLY MAKING ITS WAY INTO OUR
REGION. DUE TO THE ALIGNMENT OF THE FRONT AND THE TROUGHING ALOFT,
BEING PARALLEL, THE FRONT WILL STRUGGLE TO PUSH THROUGH, SO WE
COULD HAVE A PROLONGED PERIOD OF SCATTERED SHOWERS AND
THUNDERSTORMS SPILLING INTO MONDAY MORNING. THE UPPER LEVEL COLD
POOL ALSO WILL PASS THROUGH BY MONDAY AFTERNOON SO WE WILL ADD AT
LEAST SLIGHT CHANCE POPS IN EVERYWHERE THROUGH THE EVENING HOURS.

THIS FRONT, MUCH LIKE THE ONE BEFORE IT, WILL BEGIN TO STALL TO
OUR SOUTH AND EAST AS HIGH PRESSURE MOVES BACK IN BEHIND IT. NOT
QUITE SURE HOW MUCH OF A PUSH THE BUILDING RIDGE GIVES TO THE
FRONTAL BOUNDARY BUT IT COULD BE ENOUGH TO KICK A MAJORITY OF THE
PRECIPITATION FURTHER SOUTH AND EAST LEAVING US WITH A DRY DAY ON
TUESDAY. UNFORTUNATELY ANY DRYNESS DOES NOT APPEAR TO LAST TOO
LONG WITH THE HIGH SLIDING OFF THE COAST ON WEDNESDAY. A RETURN
FLOW SETS UP AND COULD PUSH THE FRONTAL BOUNDARY TO OUR SOUTH BACK
TOWARDS THE NORTH AS A WARM FRONT LATE ON WEDNESDAY INTO THURSDAY.

TEMPERATURE-WISE, WE START OFF SLIGHTLY BELOW AVERAGE AND NEARLY
REMAIN THAT WAY THROUGH THE END OF THE PERIOD...VERY PLEASANT
INDEED.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

MAINLY VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. SOME
SITES MAY OCCASIONALLY FALL BELOW 3000 FT, ESPECIALLY FOR KACY AND
KMIV.

SCATTERED STRATOCUMULUS AND ALTOCUMULUS WITH BROKEN CIRRUS
OVERHEAD SHOULD GIVE WAY TO A DECK OF STRATOCUMULUS WITH BASES IN
THE 3000 TO 4500 FOOT RANGE FOR MUCH OF THE DAY. THE CLOUD DECK IS
FORECAST TO BECOME SCATTERED GRADUALLY FROM WEST TO EAST TONIGHT.

SCATTERED SHOWERS ARE ANTICIPATED NEAR THE COAST FOR MUCH OF THE
DAY, MAINLY AFFECTING KACY AND PERHAPS KMIV. RAINFALL RATES SHOULD
BE LIGHT ENOUGH TO HAVE LIMITED IMPACT ON THE VISIBILITY.

A NORTHERLY WIND AROUND 6 TO 12 KNOTS EARLY TODAY IS ANTICIPATED TO
VEER TOWARD THE NORTHEAST BY AROUND MIDDAY BEFORE DRIFTING BACK
TOWARD THE NORTH FOR TONIGHT.

OUTLOOK...
FRIDAY - SATURDAY...MOSTLY VFR. CONDITIONS COULD BE A LITTLE
WORSE NEAR OUR EASTERN TERMINALS AS A WAVE OF LOW PRESSURE MOVES
BY THE COAST ON FRIDAY AND SATURDAY MORNING.

SUNDAY - MONDAY...MVFR OR LOWER POSSIBLE IN SCATTERED SHOWERS AND
THUNDERSTORMS.

&&

.MARINE...
A FRONTAL BOUNDARY WILL REMAIN WELL OFF THE COASTS OF DELAWARE
AND NEW JERSEY FOR TODAY AND TONIGHT. LOW PRESSURE WAS LOCATED OFF
THE SOUTH CAROLINA COAST EARLY THIS MORNING. THE LOW WILL RIDE
NORTHEASTWARD ALONG THE BOUNDARY AND IT SHOULD REACH A LOCATION
ABOUT 250 OR 300 MILES OFF THE SOUTHERN NEW JERSEY COAST AROUND
DAYBREAK ON FRIDAY.

A COOL NORTH TO NORTHEAST WIND IS ANTICIPATED FOR TODAY AND
TONIGHT. THE RELATIVELY COOL AIR OVER THE WARM WATER WILL RESULT
IN FAIRLY EFFICIENT ATMOSPHERIC MIXING. WE ARE COMING UP WITH NEAR
SMALL CRAFT ADVISORY CONDITIONS WITH WIND GUSTS APPROACHING 25
KNOTS AND WAVE HEIGHTS ON OUR OCEAN WATERS POSSIBLY NEARING 5
FEET. FOR NOW, WE HAVE GONE WITH A FORECAST JUST BELOW THAT
NECESSARY FOR A SMALL CRAFT ADVISORY. HOWEVER, IF WIND GUSTS OR
WAVE HEIGHTS BEGIN TO TREND UPWARD JUST A BIT DURING THE DAY THERE
IS THE POSSIBILITY THAT WE MAY NEED TO ISSUE A SMALL CRAFT
ADVISORY FOR OUR OCEAN WATERS. WE WILL CONTINUE TO KEEP A CLOSE
EYE ON THE SITUATION.

OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS. A WEAK LOW
PRESSURE SYSTEM WILL MOVE BY TO THE EAST OF OUR WATERS ON FRIDAY
AND HEAD INTO NEW ENGLAND. WINDS WILL GENERALLY BE OUT OF THE
NORTH AND THEN VEER TOWARDS THE SOUTH-SOUTHWEST BY SATURDAY. SEAS
COULD BUILD UPWARDS OF 5 FEET ON FRIDAY AS THE LOW GOES BY, BUT
THIS SHOULD ONLY AFFECT OUR OUTER WATERS. WINDS MAY ALSO GUST
UPWARDS OF 20 KNOTS ON FRIDAY. BOTH SEAS AND WINDS WILL BEGIN TO
RELAX AFTER THE LOW MOVES THROUGH. A COLD FRONT WILL SLOWLY WORKS
ITS WAY INTO OUR WATERS BY LATE SUNDAY INTO MONDAY MORNING AND MAY
STALL JUST TO THE SOUTH AND EAST WITH HIGH PRESSURE AND TRANQUIL
CONDITIONS TO FOLLOW.

&&

.RIP CURRENTS...
WHILE OUR LOCAL PROGRAM WAS COMING UP WITH ONLY A LOW RISK OF RIP
CURRENTS FOR TODAY, WE WERE A BIT CONCERNED WITH THE STIFF NORTH
TO NORTHEAST WIND EXPECTED ALONG THE COAST. AS A RESULT, WE HAVE
INCREASED THE FORECAST RISK TO MODERATE. THE DECISION WAS
SUPPORTED BY OBSERVATIONS FROM ONE OF OUR PARTNERS ON LONG BEACH
ISLAND.

&&

.CLIMATE...
SHORTLY BEFORE MIDNIGHT, THE TEMPERATURE AT PHILADELPHIA DROPPED
BELOW THE 70 DEGREE MARK FOR THE FIRST TIME SINCE JUNE 23. AS A
RESULT, THE NEW RECORD FOR CONSECUTIVE DAYS AT PHILADELPHIA WITH A
MINIMUM TEMPERATURE OF 70 DEGREES OR HIGHER IS 30. THE PREVIOUS
RECORD WAS 26 WHICH OCCURRED FROM JULY 12 THROUGH AUGUST 6 IN 1995.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...IOVINO/KLINE
SHORT TERM...IOVINO
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER/KLINE
MARINE...IOVINO/HEAVENER
RIP CURRENTS...IOVINO
CLIMATE...IOVINO
Hazardous weather outlook, Jul 25, 6:38 AM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
638 AM EDT THU JUL 25 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-261045-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
638 AM EDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-261045-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
638 AM EDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-261045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
638 AM EDT THU JUL 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 10:11 PM EDTSpecial Marine WarningPHI64 min
Jul 25, 3:53 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more10 hr

Nearby

Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.